# SDR IXXA9700151

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE EXTERNAL FINGER DOUBLER BETWEEN FUSELAGE STATIONS 10 TO 70, LONGERON 33 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF NEW FINGER DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL 53-1-0.
